# SDR 2001UALA00079

- Difficulty date: February 4, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7284U
- Make and model: Boeing 727222
- Aircraft serial: 21562
- Aircraft time: 64,029 hours, 36,700 cycles
- Engine: Pwa JT8D15
- System (JASC): 2421 · AC Generator-Alternator
- Part: Circuit Breaker
- Part number: 50086003MOD
- Condition: Failed
- Location: E&E Bay
- Component: Breaker, Hartman, 50086003MOD
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEN DUE TO A DIFFERENTIAL FAULT ON NR 1 GENERATOR.  *S/D*  MAINTENANCE REPLACED NR 1 GENERATOR BREAKER.  NO FURTHER PROBLEMS REPORTED.
